# SDR 9511982287

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Chord
- Condition: Cracked
- Location: Fs 1343-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN BOTH THE LEFT AND RIGHT VERTICAL STABILIZER TO BODY CHORD FOR THE NR 2 ENGINE BS 1343 AND 1360 RESPECTIVELY.  REPAIRED CHORD (P/N 65-17555-1577), PER EA 22-98944.
